Translator Disclaimer
August 2004 Practical drift conditions for subgeometric rates of convergence
Randal Douc, Gersende Fort, Eric Moulines, Philippe Soulier
Ann. Appl. Probab. 14(3): 1353-1377 (August 2004). DOI: 10.1214/105051604000000323

Abstract

We present a new drift condition which implies rates of convergence to the stationary distribution of the iterates of a ψ-irreducible aperiodic and positive recurrent transition kernel. This condition, extending a condition introduced by Jarner and Roberts [Ann. Appl. Probab. 12 (2002) 224–247] for polynomial convergence rates, turns out to be very convenient to prove subgeometric rates of convergence. Several applications are presented including nonlinear autoregressive models, stochastic unit root models and multidimensional random walk Hastings–Metropolis algorithms.

Citation

Download Citation

Randal Douc. Gersende Fort. Eric Moulines. Philippe Soulier. "Practical drift conditions for subgeometric rates of convergence." Ann. Appl. Probab. 14 (3) 1353 - 1377, August 2004. https://doi.org/10.1214/105051604000000323

Information

Published: August 2004
First available in Project Euclid: 13 July 2004

zbMATH: 1082.60062
MathSciNet: MR2071426
Digital Object Identifier: 10.1214/105051604000000323

Subjects:
Primary: 60J10

Rights: Copyright © 2004 Institute of Mathematical Statistics

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.14 • No. 3 • August 2004
Back to Top